MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. DuaLok Localization Wire; Biopsy Instrument

Bard Peripheral Vascular, Inc. DuaLok Localization Wire; Biopsy Instrument
Catalog Number LW0107
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent an x ray guided breast localization wire procedure using the dualok localization wire.During the procedure the device guidewire was broken.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow up report will be submitted as applicable.Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
DuaLok Localization Wire
Common Device Name
Biopsy Instrument
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
Bard Reynosa S.A. de C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
michael gaffney
800 w. rio salado pkwy
tempe, AZ 85281
+1(480)303-2689
MDR Report Key50479615
Report Number2020394-2026-02257
Device Sequence Number10094297
Product Code GDF
UDI-Device Identifier00801741079757
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
Unknown
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLW0107
Device Lot NumberREKP1236
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown